Increasing asymptotic solutions of the Korteweg–de Vries equation and its higher analogues
Doklady Akademii Nauk, Tome 267 (1982) no. 5, pp. 1035-1038
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_267_5_a1,
author = {I. N. Bondareva and M. A. Shubin},
title = {Increasing asymptotic solutions of the {Korteweg{\textendash}de} {Vries} equation and its higher analogues},
journal = {Doklady Akademii Nauk},
pages = {1035--1038},
year = {1982},
volume = {267},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_267_5_a1/}
}
TY - JOUR AU - I. N. Bondareva AU - M. A. Shubin TI - Increasing asymptotic solutions of the Korteweg–de Vries equation and its higher analogues JO - Doklady Akademii Nauk PY - 1982 SP - 1035 EP - 1038 VL - 267 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1982_267_5_a1/ LA - ru ID - DAN_1982_267_5_a1 ER -
I. N. Bondareva; M. A. Shubin. Increasing asymptotic solutions of the Korteweg–de Vries equation and its higher analogues. Doklady Akademii Nauk, Tome 267 (1982) no. 5, pp. 1035-1038. http://geodesic.mathdoc.fr/item/DAN_1982_267_5_a1/